# SDR TWAA9804408

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE LEFT NOSE LANDING GEAR DOOR, INBOARD EDGE OF DOOR, SEAL RETAINER AND LOWER EDGE OF GEAR DOOR WAS CORRODED.  REPLACED DOOR ASSY AND RIGGED PER MM 32-22-1.  (M)
